# SDR ASOA96001

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 6468
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

EN ROUTE FROM BPT-DFW, THE APU FIRE LIGHT ILLUMINATED AND THE FIRE EXTINGUISHER DISCHARGED.  FLIGHT RETURNED TO BPT, WHERE AND FBO MECHANIC INSPECTED THE APU AND FOUND NO EVIDENCE TO INDICATE A FIRE.  THE APU WAS DEFERRED AND THE FLIGHT CONTINUED ON TO DFW.  REMOVED AND REPLACED APU FIRE CONTROL MODULE, LAMP TEST RELAY AND FIRE BOTTLE.  OPS CHECK GOOD AND FIRE TEST NORMAL.  AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
